On the characterization of strong convergence of an iterative algorithm for a class of multi-valued variational inclusions
Year of publication: |
2009
|
---|---|
Authors: | Ceng, L. ; Schaible, S. ; Yao, J. |
Published in: |
Computational Statistics. - Springer. - Vol. 70.2009, 1, p. 1-12
|
Publisher: |
Springer |
Subject: | Variational inclusion | Iterative algorithms | m-Accretive mappings | $${\phi}$$ -Strongly accretive mappings | H-generalized Lipschitz mappingss | H-Uniformly continuous mappings |
-
Towards optimal problem dependent generalization error bounds in statistical learning theory
Xu, Yunbei, (2025)
-
A heuristic rating estimation algorithm for the pairwise comparisons method
KuĊakowski, Konrad, (2015)
-
Stochastic differential games : a sampling approach via FBSDEs
Exarchos, Ioannis, (2019)
- More ...
-
Ceng, L., (2009)
-
Schaible, S., (2012)
-
An Extension of Pseudolinear Functions and Variational Inequality Problems.
Bianchi, M., (1999)
- More ...